# SDR AALA201907059025

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 18,675 hours, 7,655 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part serial: 4962
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW DECLARED AN EMERGENCY INTO BOS ON ACCOUNT OF LEADING EDGE FLAP INDICATION. FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE. MAINTENANCE ACCOMPLISHED FSEU BITE, FOUND FAULTED TRAILING EDGE FLAP SENSOR. REMOVED AND REPLACED TRANSMITTER IAW AMM 27-58-91. OPS CHECK GOOD.
